PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2013 | 11 | 9 | 1711-1712
Tytuł artykułu

A note on “Some results on multi-valued weakly Jungck mappings in b-metric space”

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The proofs of Theorems 2.1, 2.2 and 2.3 from [Olatinwo M.O., Some results on multi-valued weakly jungck mappings in b-metric space, Cent. Eur. J. Math., 2008, 6(4), 610–621] base on faulty evaluations. We give here correct but weaker versions of these theorems.
Wydawca
Czasopismo
Rocznik
Tom
11
Numer
9
Strony
1711-1712
Opis fizyczny
Daty
wydano
2013-09-01
online
2013-06-28
Twórcy
Bibliografia
  • [1] Olatinwo M.O., Some results on multi-valued weakly jungck mappings in b-metric space, Cent. Eur. J. Math., 2008, 6(4), 610–621 http://dx.doi.org/10.2478/s11533-008-0047-3
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-013-0272-2
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.